MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 LPS SEGMENTAL COMPONENT 30MM; LPS IMPLANT

DEPUY ORTHOPAEDICS, INC. 1818910 LPS SEGMENTAL COMPONENT 30MM; LPS IMPLANT
Catalog Number 198707030
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/17/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states pt complained of thigh pain and instability with poor quad function and patella tracking.Instability noted at roughly 20 deg flexion.Frozen section and labs not indicative of infection.Femoral sleeve was not ingrown and was re-prepared and replaced.Tibial and stem were also removed and replaced, but sleeve was found to be ingrown and well fixed.A patellar tendon allograft was used.It also states loosening of the unknown component at bone to implant interface.
 
Additional Manufacturer Narrative
No device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.A worldwide lot specific complaint database search, or device history record (dhr) review was not possible for the unknown lot code(s).Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LPS SEGMENTAL COMPONENT 30MM
Common Device Name
LPS IMPLANT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key7029281
Report Number1818910-2017-28923
Device Sequence Number11072379
Product Code JWH
UDI-Device Identifier10603295078524
UDI-Public10603295078524
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K033959
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number198707030
Device Lot NumberC90531
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/17/2017
Supplement Date Received by Manufacturer10/13/2017
Initial Report FDA Received Date11/14/2017
Supplement Report FDA Received Date11/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient Weight80